# SDR SWIA201023928

- Difficulty date: March 26, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 21,595 hours, 16,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT EMERGENCY CEILING FLOODLIGHT INOP.  (FLT 4554)  RELAMPED EMERGENCY LIGHT.
